- 0.5 mg anastrozole per week in divided doses
- you should feel better in one week
- if you crash, you are an anastrozole over-responder and will need to take 1/8th mg/week
- you may need to make a solution, 1mg/ml and count drops per ml with a dropper bottle
Low E2 can make you feel bad. Do not make fast changes to E2 dosing as it takes a week for the drug to reach final levels inside your body. If you take too much, stop for 5-6 days and start over.
E2 is elevated because your liver is not clearing E2 properly. That can be from drugs, Rx or OTC that interfere with E2 clearance. Liver tests AST/ALT can be useful. Some illnesses can affect liver.
Please read these stickies found here: https://forums.t-nation.com/t/about-the-t-replacement-category/38/2?u=ksman
- advice for new guys - provide more info
- things that damage your hormones
- protocol for injections - for future reference
- finding a TRT doc - may not help where you are
fasting cholesterol - can be too low
fT4 -please not T3, T4
DHEA-S - do not test DHEA
Low thyroid function can mess with other hormones.
Not using iodized salt can mess with thyroid function.
Where are you located?
Your E2 levels are high enough to spoil TRT with TT=1000.
You are very estrogen dominant.
Hopefully lowering E2 will allow T levels to improve.
SHBG may be quite high from E2, and SHBG will probably improve, but slowly.